# SDR ASAA2022071239045

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,717 hours, 9,559 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF LAS THE LEFT FORWARD WINDSHIELD HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. FOLLOWED QRH PROCEDURES, LIGHT EXTINGUISHED TURNING HEAT SWITCH OFF AND THEN ON (2-5 MINUTES LATER).
